MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Joint effusion (4849)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2011 and then experienced a revision surgical procedure on (b)(6) 2023 approximately 12 years and 2 months after initial implant.There is no specific device information provided.No images of the devices are provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
H10.Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Serial # not confirmed.(b)(6) 02-012-35-4011 - logic tibia ps mod insrt.***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.(b)(6) 02-012-35-4011 - logic tibia ps mod insrt ***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.
 
Additional Manufacturer Narrative
The revision reported may have been the result of polyethylene wear, instability, osteolysis, loosening, and bone fracture.Loosening may have been the result of osteolysis, patient-related conditions, and/or insufficient bonds between the implants and the bones, which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The bone fracture may have resulted secondary to the reported osteolysis, but this cannot be confirmed.The extent and root cause of the reported polyethylene wear, osteolysis, loosening, instability, and bone fracture could not be determined as the explanted devices were not returned for evaluation, and radiographs and photographs were not provided.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, patellar loosening, tibial loosening, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key18985113
Report Number1038671-2024-00675
Device Sequence Number11486597
Product Code JWH
UDI-Device Identifier10885862001894
UDI-Public10885862001894
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-35-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer05/22/2024
01/21/2025
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date06/05/2024
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale